MathSciNet Relay Station
MathSciNet bibliographic data
MR1526520 DML
Browne, D. H.; Bateman, P. T.; Starke, E. P.; Olds, C. D.; Problems and Solutions: Solutions: E704. Amer. Math. Monthly 53 (1946), no. 8, 467–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement